Change search
ReferencesLink to record
Permanent link

Direct link
Representations of spaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Algebraic and Geometric Topology, ISSN 1472-2747, E-ISSN 1472-2739, Vol. 8, no 1, 245-278 p.Article in journal (Refereed) Published
Abstract [en]

We explain how the notion of homotopy colimits gives rise to that of mapping spaces, even in categories which are not simplicial. We apply the technique of model approximations and use elementary properties of the category of spaces to be able to construct resolutions. We prove that the homotopy category of any monoidal model category is always a central algebra over the homotopy category of Spaces.

Place, publisher, year, edition, pages
2008. Vol. 8, no 1, 245-278 p.
Keyword [en]
model categories, complexes
URN: urn:nbn:se:kth:diva-17502DOI: 10.2140/agt.2008.8.245ISI: 000255523900009OAI: diva2:335546
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Chacholski, Wojciech
By organisation
Mathematics (Div.)
In the same journal
Algebraic and Geometric Topology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link